# SDR BJNA202410170001

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N807VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 35830
- Aircraft time: 42,434 hours, 27,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 32760
- Condition: Inoperative
- Location: Zone 200
- Component: Battery Pack
- Component part number: D71701100MSI
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND M1671 BATTERY POWER SUPPLY INOP. UNABLE TO CHARGE BATTERY.   REMOVED & REPLACED POWER SUPPLY IAW AMM 33-51-06-960-806. OPS CHECK GOOD.
